# SDR SWAA2023020999225

- Difficulty date: February 5, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 52,342 hours, 31,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING INOP FWD MAIN CABIN<[01] PERFORMED T/S AS PER B737 SSM 33-51-12; SSM 33-51-14; WDM 33-51-12; AND WDM 33-51-14 AND FOUND DEFECTIVE BATTERY PACKS AT POSITION M1673; M1674; AND M1675.;[02] REPLACED EMERGENCY BATTERY PACKS AT POSITIONS M1673; M1674; AND M1675 AND PERFORMED INSTALLATION TEST AS PER B737 AMM 33-51-06-960-805. TEST OK.;[03] ACCOMPLISHED MXI PARTS TRANSACTION.;[04] VERIFIED STEPS 1-3
